# SDR DL72S953536

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR SKIN CRACKED IN 2 PLACES AT UPPER EDGE 15 INCHES FWD OF AFT CORNER.  REPAIRED PER SRM 52-00-3, FIG 3.
